# SDR 97ZZZX4620

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1533U
- Make and model: Cessna U206F
- Aircraft serial: U20602234
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 12201041
- Condition: Cracked
- Location: Rt Flap
- Part time: 6,804 hours
- Component: 122010024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, NOTED BLACK STAINS AROUND THE BRACKET WHICH ATTACHES THE OUTBOARD PUSH ROD TO THE RIGHT FLAP.  FURTHER INVESTIGATION REVEALED A CRACK IN THE NOSE RIB AT STA 112.50.  A NEW PART WAS INSTALLED.  SUBMITTER SUGGESTS AGE AND MUCH USE WERE REASONS FOR FAILURE.
